# SDR IPXA2020092660641

- Difficulty date: September 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 33,223 hours, 17,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101347
- Part serial: 0000
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG DENT FOUND ON RT LOWER RIB AT STA 680 BETWEEN S-23R AND S-25R.  REPAIRED IAW SRM 53-00-07-2R-5 DETAIL III, PER SRM 53-00-07-2R, IAW BOEING MESSAGE REF MOE-UPS-20-0045-02B.
